Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 2 of 68 found articles
 
 
  Algorithms for computing Abelian periods of words
 
 
Title: Algorithms for computing Abelian periods of words
Author: Fici, Gabriele
Lecroq, Thierry
Lefebvre, Arnaud
Prieur-Gaston, √Člise
Appeared in: Discrete applied mathematics
Paging: Volume 163 (2014) nr. P3 pages 11 p.
Year: 2014
Contents:
Publisher: Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 2 of 68 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands